Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Maslina Darus"" wg kryterium: Autor


Tytuł :
Inclusion relations of q-Bessel functions associated with generalized conic domain
Autorzy :
Shahid Khan
Saqib Hussain
Maslina Darus
Pokaż więcej
Temat :
analytic functions
q-calculus
q-derivative
q-starlike functions
q-convex functions
q-bessel functions
generalized conic domain ωk,q
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 4, Pp 3624-3640 (2021)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/52a4d87bd53b4c8a8613841144c363e0
Czasopismo naukowe
Tytuł :
Applications of Higher-Order Derivatives to the Subclasses of ‎Meromorphic Starlike Functions
Autorzy :
Bilal Khan
Hari Mohan Srivastava
Nazar Khan
Maslina Darus
Muhammad Tahir
Abdul Samad
Pokaż więcej
Temat :
meromoprhic functions
meromorphically starlike functions
functions with positive real parts
higher-order derivatives
Mechanics of engineering. Applied mechanics
TA349-359
Źródło :
Journal of Applied and Computational Mechanics, Vol 7, Iss 1, Pp 321-333 (2021)
Opis pliku :
electronic resource
Relacje :
https://jacm.scu.ac.ir/article_15932_6e99fc95857b9d6f231292fe6c3ce67e.pdf; https://doaj.org/toc/2383-4536
Dostęp URL :
https://doaj.org/article/fbd30b3d70a34ffebf694fa9d006de6c
Czasopismo naukowe
Tytuł :
Some results for the family of univalent functions related with Limaçon domain
Autorzy :
Afis Saliu
Khalida Inayat Noor
Saqib Hussain
Maslina Darus
Pokaż więcej
Temat :
univalent functions
schwarz functions
limaçon domain
subordination
hankel determinan
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 4, Pp 3410-3431 (2021)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/e076245d26a0441d810c5a24ceeaac7a
Czasopismo naukowe
Tytuł :
Fuzziness and Roughness in Hyperquantales
Autorzy :
Raees Khan
Maslina Darus
Muhammad Farooq
Asghar Khan
Nasir Khan
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 18, Iss 6, Pp 998-1014 (2020)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/2215; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/69aa6718ae754754917b798b2b59b335
Czasopismo naukowe
Tytuł :
On Meromorphic Functions Defined by a New Class of Liu-Srivastava Integral Operator
Autorzy :
Syed Ghoos Ali Shah
Saima Noor
Maslina Darus
Wasim Ul Haq
Saqib Hussain
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 18, Iss 6, Pp 1056-1065 (2020)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/2238; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/be5acecf0e9e48e49e5a04ce71ccaf7d
Czasopismo naukowe
Tytuł :
Meromorphic Starlike Functions with Respect to Symmetric Points
Autorzy :
Muhammad Ghaffar Khan
Maslina Darus
Bakhtiar Ahmad
Gangadharan Murugusundaramoorthy
Raees Khan
Nasir Khan
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 18, Iss 6, Pp 1037-1047 (2020)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/2225; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/72cdc595707145199c99bdee95aa8b5e
Czasopismo naukowe
Tytuł :
On Janowski Type Harmonic Meromorphic Functions with respect to Symmetric Point
Autorzy :
Muhammad Ghaffar Khan
Bakhtiar Ahmad
Maslina Darus
Wali Khan Mashwani
Shahid Khan
Pokaż więcej
Temat :
Mathematics
QA1-939
Źródło :
Journal of Function Spaces, Vol 2021 (2021)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/2314-8896; https://doaj.org/toc/2314-8888
Dostęp URL :
https://doaj.org/article/9ab81346346648d0be079b0c48169d0b
Czasopismo naukowe
Tytuł :
Majorization problem for two subclasses of meromorphic functions associated with a convolution operator
Autorzy :
Akhter Rasheed
Saqib Hussain
Syed Ghoos Ali Shah
Maslina Darus
Saeed Lodhi
Pokaż więcej
Temat :
meromorphic function
subordination and majorization
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 5, Pp 5157-5170 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020331/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/9df1274496da4e76b59a0b77a9ed22c9
Czasopismo naukowe
Tytuł :
Coefficient inequalities for certain subclasses of multivalent functions associated with conic domain
Autorzy :
Muhammad Sabil Ur Rehman
Qazi Zahoor Ahmad
H. M. Srivastava
Nazar Khan
Maslina Darus
Muhammad Tahir
Pokaż więcej
Temat :
Analytic functions
Univalent functions
Convex and q-convex functions
Starlike and q-starlike functions
q-Derivative operator
q-Hypergeometric functions
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-17 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02446-1; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/18f443072040463ba6e9f7a064145684
Czasopismo naukowe
Tytuł :
A Subclass of q-Starlike Functions Defined by Using a Symmetric q-Derivative Operator and Related with Generalized Symmetric Conic Domains
Autorzy :
Shahid Khan
Saqib Hussain
Muhammad Naeem
Maslina Darus
Akhter Rasheed
Pokaż więcej
Temat :
quantum (or q-)calculus
symmetric q-derivative operator
conic domain
generalized symmetric conic domain
Mathematics
QA1-939
Źródło :
Mathematics, Vol 9, Iss 917, p 917 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/9/9/917; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/de6d954af94249e08f022d9ce566fe62
Czasopismo naukowe
Tytuł :
Applications of higher-order q-derivatives to the subclass of q-starlike functions associated with the Janowski functions
Autorzy :
Muhammad Sabil Ur Rehman
Qazi Zahoor Ahmad
H. M. Srivastava
Nazar Khan
Maslina Darus
Bilal Khan
Pokaż więcej
Temat :
multivalent functions
univalent functions
convex and q-convex functions
starlike and q-starlike functions
q-derivative operator
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 2, Pp 1110-1125 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2021067/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/6b9f3868e92247ffa6e6d44ee4c84a01
Czasopismo naukowe
Tytuł :
Using Fractal Calculus to Solve Fractal Navier–Stokes Equations, and Simulation of Laminar Static Mixing in COMSOL Multiphysics
Autorzy :
Amir Pishkoo
Maslina Darus
Pokaż więcej
Temat :
laminar flow
static mixing
Navier–Stokes equation
fractal calculus
Thermodynamics
QC310.15-319
Mathematics
QA1-939
Analysis
QA299.6-433
Źródło :
Fractal and Fractional, Vol 5, Iss 16, p 16 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2504-3110/5/1/16; https://doaj.org/toc/2504-3110
Dostęp URL :
https://doaj.org/article/61d763f24cec494ba0ee600a20e44333
Czasopismo naukowe
Tytuł :
Subordination Properties of Meromorphic Kummer Function Correlated with Hurwitz–Lerch Zeta-Function
Autorzy :
Firas Ghanim
Khalifa Al-Shaqsi
Maslina Darus
Hiba Fawzi Al-Janaby
Pokaż więcej
Temat :
meromorphic functions
Hurwitz–Lerch Zeta-function
Riemann zeta function
Mathematics
QA1-939
Źródło :
Mathematics, Vol 9, Iss 192, p 192 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/9/2/192; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/4a107b5a01b54571b2a44b511dbfa879
Czasopismo naukowe
Tytuł :
On a class of analytic functions associated to a complex domain concerning q-differential-difference operator
Autorzy :
Rabha W. Ibrahim
Maslina Darus
Pokaż więcej
Temat :
Univalent function
Differential operator
Unit disk
Analytic function
Fractional calculus
q-calculus
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2019, Iss 1, Pp 1-12 (2019)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/17b326d360f340afbacf77574f9eaaac
Czasopismo naukowe
Tytuł :
A Study of Some Families of Multivalent q-Starlike Functions Involving Higher-Order q-Derivatives
Autorzy :
Bilal Khan
Zhi-Guo Liu
Hari M. Srivastava
Nazar Khan
Maslina Darus
Muhammad Tahir
Pokaż więcej
Temat :
multivalent functions
q-difference (or q-derivative) operator
distortion theorems
radius problem
Mathematics
QA1-939
Źródło :
Mathematics, Vol 8, Iss 1470, p 1470 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/8/9/1470; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/0da30a3e9c08474a96b632f2ae2ce887
Czasopismo naukowe
Tytuł :
Univalent Functions Formulated by the Salagean-Difference Operator
Autorzy :
Rabha W. Ibrahim
Maslina Darus
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 4, Pp 652-658 (2019)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/1882; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/e66c9118cc6e45a8b52b6196324d277c
Czasopismo naukowe
Tytuł :
Existence of Time-Scale Class of Three Dimensional Fractional Differential Equations
Autorzy :
Rabha W. Ibrahim
Maslina Darus
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 3, Pp 396-405 (2019)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/1866; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/cadad2645c464d389fcb6cc0a5b49bc9
Czasopismo naukowe
Tytuł :
Multi-Objective Optimization Using Local Fractional Differential Operator
Autorzy :
Rabha W. Ibrahim
Maslina Darus
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Analysis
QA299.6-433
Źródło :
International Journal of Analysis and Applications, Vol 17, Iss 2, Pp 234-243 (2019)
Opis pliku :
electronic resource
Relacje :
http://etamaths.com/index.php/ijaa/article/view/1797; https://doaj.org/toc/2291-8639
Dostęp URL :
https://doaj.org/article/56cc6852279a492283f39160bb1606f8
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies